# SDR HALA20241129341

- Difficulty date: November 27, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8129
- Aircraft time: 18,391 hours, 3,985 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880577
- Part serial: 121051
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - APU FAILED TO START ON TAXI IN APU AUTO SHUTDOWN. REMOVED AND REPLACED APU IGNITION EXCITER PER AMM 49-41-38-000-003-A. OPS CHECK GOOD. OK FOR SVC.
